LEARN, SHOP & CHAT ABOUT PLASTIC SURGERY, BEAUTY AND ANTI-AGING
You're here: Home > Message Boards > Ask A Plastic Surgeon, Doctor, Expert > Non-Surgical Cosmetic Procedures: Dr. Alex Rivkin

Plastic Surgery, Beauty, Skin Care Message Boards & Blogs

Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.

SUBSCRIBE: Sign up to get newsletter with weekly popular topics discussed on the boards  
 

numb with botox

Ask Dr. Rivkin questions on all non-surgical cosmetic procedures, laser treatments, and injection fillers, including Botox, Juvederm, Restylane, Radiesss, Sculptra, IPL, Fraxel, Thermage, Mesotherapy, Non-surgical nose job, chin/cheek augmentation, and many other procedures.

numb with botox

Postby ujam2it » Sun Nov 16, 2008 9:50 pm

Hi Dr Rivkin,
I had botox for the 1st time about 4 weeks ago for the lines between my brows. Left side had the bigger/deeper line. It felt like a nerve was maybe hit with the first injection. Felt it from the brow to the left side of my nose. Anyway a lot of my left side is numb (my upper left side on my forhead, left eye (but I can open and close eye, however it does feel dry and a little scratchy..i am putting an ointment in eye at night), my upper lip and the roof of the inside of my mouth.
My plan is just to wait it out and with time the botox will where off, but just wanted to check with you to see if you think thats an ok plan or if I should see someone. Also I was injected with 20c. It that a lot or the average amount? ANd one more thing...have you ever heard of this happening and do you think it was cause by hitting the nerve or I just have a bad reaction to botox? Thank you for your time.
ujam2it
 
Posts: 2
Joined: Tue Nov 11, 2008 9:26 pm



Postby AlexanderRivkinM.D. » Thu Nov 20, 2008 1:03 pm

hi,
that is a pretty severe reaction for botox to the glabellar area.
i would go back to your doctor and get it checked out.
no matter what, this will go away with time. it may be wise to do a brief course of steroids called a medrol dose pack. that should decrease any irritation of the nerve and spped the healing process.
20 units is a normal amount.
i doubt that its a reaction to botox - but i would have to look at you to be sure.
hope that helps.
Alexander Rivkin, M.D.

11645 Wilshire Blvd. Suite 800 Los Angeles, CA 90025
www.westsideaesthetics.com
Telephone: 310 443 5273

Online recommendations are not a substitute for live consultation and examination and should not be considered as medical advice.
User avatar
AlexanderRivkinM.D.
 
Posts: 497
Joined: Mon Nov 19, 2007 3:40 pm
Location: Los Angeles, CA




Return to Non-Surgical Cosmetic Procedures: Dr. Alex Rivkin

 

Featured Specialists











 
//test